# SDR SWAA2022010652738

- Difficulty date: December 13, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON THE E&E STA 354 STR28R TWO RIVETS ; / [01] REMOVED DAMAGE EXISTING SPLICE AT E&E STA 354 S-28R REF B737-700 SRM 51-40-02-0G-0.; [02] FABRICATED NEW STRINGER SPLICE P/N 141A3531-5 FROM 7075-0 0.040' IAW DWG #141A3531.;
